# SDR ASAA2020121833710

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 43,823 hours, 13,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 19090
- Condition: False Indication
- Location: Rt A/C Pack
- Part time: 27,671 hours, 8,531 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL, EXTINGUISHES DURING RESET.  GROUNDED-YES.  REMOVED AND REPLACED RIGHT PACK TEMPERATURE CONTROL VALVE, PER B737-800 AMM 21-51-10.  OPERATIONAL CHECKED GOOD AT THIS TIME, NO FAULTS FOUND.
